5 doctors weighed in:

Can nasarel nasal spray cause dental and sinus problems?

5 doctors weighed in
Dr. Bernstein Joel
ENT - Head & Neck Surgery
3 doctors agree

In brief: Probably not

Any over the counter nasal spray used for more than a few days may cause a condition called rhinitis medicamentosa.
This condition may lead to irreversible damage to cilia (small hairs of the mucosa) and rebound where the nose is worse than before you started the medication. Any nasal condition, whether allergic or non-allergic should be managed by an ENT doctor.

In brief: Probably not

Any over the counter nasal spray used for more than a few days may cause a condition called rhinitis medicamentosa.
This condition may lead to irreversible damage to cilia (small hairs of the mucosa) and rebound where the nose is worse than before you started the medication. Any nasal condition, whether allergic or non-allergic should be managed by an ENT doctor.
Dr. Bernstein Joel
Dr. Bernstein Joel
Thank
Dr. Maryam Chiani
Dentistry

In brief: Nasal spray?

It is always wise to consult with your md before using any meds.

In brief: Nasal spray?

It is always wise to consult with your md before using any meds.
Dr. Maryam Chiani
Dr. Maryam Chiani
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors